MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facscanto¿ ii flow cytometer abnormal results were obtained.No patient injury or delay in treatment was reported.The following information was provided by the initial reporter "customer reported 2 of their instruments are giving an abnormal result.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the reported issue of abnormal results was not confirmed.Investigation results that were performed on the indicated failure mode were the following: manufacturing, defect, and complaint trends were reviewed.A return sample was not requested because no parts were replaced.Regarding potential cause and resolution, the fse completed an operational functional check and a system verification and was unable to reproduce the issue.All systems and readings of signals and results met bd specifications.All signals and criteria for qc passed upon completion of the service visit.Although the instrument was used for diagnostic testing, the issue was resolved before any patient sample results were used for any diagnosis or treatment.
 
Event or Problem Description
It was reported that while using bd facscanto¿ ii flow cytometer abnormal results were obtained.No patient injury or delay in treatment was reported.The following information was provided by the initial reporter "customer reported 2 of their instruments are giving an abnormal result".

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22045907
Report Number3027394506-2025-00024
Device Sequence Number13026983
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public(01)00382903389605(11)120322
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown